PUBLICACIONES

Sociedad Colombiana de Matemáticas:Publicaciones

Revista Colombiana de Matemáticas

Volumen 50 [1] (2016)Páginas 85-107

Bifurcation points of nonlinear operators: existence theorems, asymptotics and application to the Vlasov-Maxwell system

Leonardo Rendón,Alexandre V. Sinitsyn
Universidad Nacional de Colombia, Bogota, Colombia
Nikolai A. Sidorov
Irkutsk State University, Irkutsk, Russia

Resumen.Se prueban teoremas de existencia de puntos de bifurcación en las soluciones de algunos operadores no lineales en espacios de Banach. Condiciones suficientes de bifurcación son obtenidas para las soluciones del problema de valor de frontera del sistema de Vlasov-Maxwell. Se emplea el método de Lyapunov-Schmidt-Trenogon.

Abstract. Existence theorems about bifurcation points of solutions for nonlinear operator equation in Banach spaces are proved. The sufficient conditions of bifurcation of solutions of boundary-value problem for Vlasov-Maxwell system are obtained. The analytical method of Lyapunov-Schmidt-Trenogon is employed.


Archivo completo : Formato [PDF] (900 K).